# SDR DHL2005782546

- Difficulty date: March 18, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertcial Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB STR 8L CRACKED AT FIN STA 180.6.  REMOVED FASTENERS CUT OUT DAMAGED AREA FABBED NEW STIFFENER FROM BAC 1517-1367 PO NR 501953 DIM 4 5/8" BY 3" SPLICE FROM AND 10133-1401 PO NR 501952 DIM 19 1/8" BY 2" SPLICE FROM AND 10134-1201 PO NR 501952 DIM 19 1/8" BY 2" FILLER FROM 7075 T 6 .080 PO NR 9002012 DIM 19 1/8" BY 1" FILLER FROM 7075 T6 .100 PO NR 9911585 DIM 19 1/8" BY 3/4" AND CLIP FROM AND 10133-1401 PO NR 501952 DIM 2" BY 2" IAW 727 SRM 55-30-4 FIG 1.  REPAIR PARTS TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 55-30-4 FIG 1.
